# SDR FDEA201505251631

- Difficulty date: May 25, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N53187
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1681 - 1690, RBL 45 - 55, AFT DECK PLATE UPPER SURFACE FOUND CHAFED MARKS. COMPLIED WITH PART 1 OF EA F-5310-T0316711 A.  REPLACEMENT OF DECK PLATE WITHOUT CHEM-MILLED POCKETS.  REPAIR CLASSIFIED AS MAJOR.
